It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


I had to take a test for h pylori do had to be off Dexilant, my PPI for 14 days. I was allowed to take Zantac but didn't do that until the second week. The first week was cold turkey, just Tums or Mylanta and it was awful. That's OK now but I have a stomach ache every day, low down in my intestines. Did anyone else have this? I feel like my whole digestive system is out of whack but am getting concerned about the lower abdominal pains. Maybe the acid rebound affects this too? Turns out I don't have h pylori which is good, thought I had an ulcer but that pain is gone. Please tell me if you had lower belly pains when you weaned off your PPI.





All times are GMT -7. The time now is 07:24 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!